# SDR AALA201603289002

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 32,737 hours, 14,953 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LAVATORY FIRE SMOKE ALARM APPEARED ON ECAM WITH AURAL CHIME.  FLIGHT ATTENDANT REPORTED NO SMOKE OR FIRE IN LAVATORY A.  PERFORMED TSM PROCEDURE 26-17-00-810-815-A & NO FAULTS WERE NOTED & SYS OPERATIONAL CHECKED GOOD.
